# SDR FDKA200801017

- Difficulty date: January 9, 2008
- Submitted: January 18, 2008
- Operation: Air carrier
- Aircraft: N841MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145448
- Aircraft time: 15,377 hours, 14,221 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Control Unit
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FDM 6132 MCO (1624 PHX LCL) - FLAPS LOW SPEED MESSAGE.  MX PLACED THE FLAP CHANNEL 2 ON MEL.
